So what you are saying sodibic is that you are a human parrot.
One has to ask themself a very simple question. What does a parrot do? He MIMICS his owner. That is what you just said you are BEGINNING to do. You are MIMICING your "owner". I say owner because the medical profession is now at a crossroads. They find themselves having to fight harder and harder to spread their propoganda throughout the world, because of the wonderful invention called the INTERNET. They are one of the most powerful organizations in the world, but they aren't powerful enough to shut down or control it. Which they would love to do. So they inundate us with all kinds of stupid drug commercials on television. Having ACTORS pose as doctors and nurses with authority (hmmm that sounds familiar doesn't it?) and tell the public that this stuff is safe and effective. Then they have to list a lot of the side effects which many of them is quietly "and even death".
So they find young people like you with a sponge for a brain and they begin their process. They KNOW they have to begin plugging you into their WAY of thinking about medicine. One of their specialties, after all, is psychology. So, they know they have to contamminate your mind while it is still fresh and get you to "think like a doctor" at a very early age. There is a mystique America has placed on the profession of the doctor, like they can fix all ills.
One simple question??? If a person is being deceived by ANYBODY, no matter who they are, do they know it? Interesting question isn't it. Answer: NO THEY DON'T. because they minute they learn of the deception, guess what, deception is now over.
I agree with knowledgeable seeker. You sound like a sweet YOUNG girl. Your mind is craving for information. Unfortunately it has been snagged by a very sinister group of people and they are feeding you a line of bull. Alternative medicine DOES WORK. I'm living proof of that.
My creatinine level as of December 15 was 7.76. I was supposed to go on dialysis according to my nephrologist. I told him I was doing something else. He told me I'd be dead before the end of January. Well, it's now January 13. My creatinine level is now 5.4 and I feel better then I ever have! I am doing the Richard Schulze /Dr. Christopher Incurables program. Haven't died yet. In fact, ALL of my past symptoms I was displaying:
1. Soars and scabs on my ankles.
2. Scabs and soars on my back.
3. Intesely itching skin, EVERYWHERE.
4. Small pimple like sores covering my scalp.
5. High blood pressure even while on 3 blood pressure medications.
6. Edema of the lower legs, and face.
7. Always tired.
8. Had trouble sleeping.
9. Had to urinate every 1 1/2 hours at night.
10. Pimply face all of the sudden, due to dirty blood.
11. Kidneys hurt up to a pain level of 7 for most of the day.
Do these sound like familiar symptoms to anyone? They should. I now have:
1. NO SORES OR SCABS ON MY ANKLES. SMOOTH SKIN.
2. NO SCABS OR SORES ON MY BACK. SMOOTH SKIN.
3. SKIN THAT NO LONGER ITCHES, ANYWHERE.
4. NO MORE SMALL PIMPLE LIKE SORES COVERING MY HEAD, ALL GONE.
5. I AM NOW OFF OF TWO OF MY BLOOD PRESSURE MEDICATIONS AND AM ONLY TAKING 1/2 OF MY PRIMARY MEDICATION AND TODAY WHEN I CHECKED MY BLOOD PRESSURE IT WAS 110/53. I WILL SOON BE WEINING MYSELF OFF OF THAT LAST ONE. MY BLOOD PRESSURE HAS NEVER BEEN MORE STABLE OR NORMAL!!!
6. EDEMA, GONE!!!
7. I NOW HAVE MORE ENERGY THEN I KNOW WHAT TO DO WITH.
8. I SLEEP VERY WELL, NOW.
9. LAST NIGHT I SLEPT FOR 6 HOURS BEFORE I HAD TO URINATE.
10. FACE IS NO LONGER PIMPLY FACE OR OLD AND WRINKLED LOOKING. MY WIFE SAYS I LOOK 20 YEARS YOUNGER. SKIN SMOOTH AND FIRM NOW.
11. KIDNEY PAIN STOPPED LAST WEEK.
I'm only on my 3 week of the Dr. Schulze program!!
So, please don't be a parrot, and keep in mind, their are laws in our land that make it a FEDERAL offense to claim you are a doctor when you are not. Unfortunately, you did it in print. Hopefully no one can trace that statement back to you personally.
I know you say you are religious. Check out the one that says,"PROVE ALL THINGS. Hold fast to that which is GOOD.!" I Thessonians 5:21.